# SDR DALA2025010700144

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 94,592 hours, 17,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1810 EMERGENCY ESCAPE PATH LIGHTING INOP ROWS 6D - 9D. CORRECTIVE ACTION: FOUND CONNECTOR D22352 UNDER SEAT 9D MODULE DISCONNECTED. SECURED CANNON PLUG. OPS NML. REF B767 WDM 33-51-18 (6797315)
